# SDR ASAA2021110836570

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,002 hours, 8,997 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW3590
- Condition: Faulty
- Location: #1 Engine
- Part time: 58,830 hours, 19,864 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF DESCENT N1'S MATCHED AS THROTTLES RETARDED THROUGH 60% THEN #1 N1 LAGGED BY UPTO 12% AND TOOK ADDITIONAL 20 SECONDS TO REACH IDLE #2 ENG. GROUNDED - YES. VERIFIED FADEC3 SOFTWARE PER B737-900 IPC 73-21-60-01A. FOUND FMV DATA TO BE UNUSUAL DEMAND AND POSITION READ JUST UNDER 6% ON #1 ENG #2 ENG DEMAND AND POSITION READ APPROX 8%. B737-900 FIM 73-05 TASK 816 STEP E 8 REQUIRES HMU REPLACEMENT. REMOVED HMU PER T/C N8473000 AND REINSTALLED HMU PER T/C N8473001. LEAK AND OPS CK GOOD ON #1 HMU. VERIFIED N1'S AT ACCEL AND DECEL WERE MATCHED, OK FOR CONT'D SERVICE.
